I have irregular periods, my Dr asked me to take a scan and found Poly cysth ovaries. i took Duoluton L , got my periods 7 days later last month, again she asked me to take Krimson 35, but i was unable to continue coz of severe leg pain and vomiting, she aked me to stop that tablet. again i got my periods within 13 days, she asked me to continue the duoluton l again from yesterday. i m feeling like vomiting and a disgestion problem after taking that tablet. i m afraid, can i contiue the duoluton L tablets again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.